# SDR ASAA9880144

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - PRIOR TO FLT 258 - CREW REPORTED THE EMERGENCY FLOOR TRACK LIGHTS IN THE FIRST CLASS CABIN WERE INOPERATIVE.  REINSTALLED UNPLUGGED SECTION OF LIGHTS AND OPERATED NORMALLY.  (M)
